# SDR SWIA20230925001

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 21,802 hours, 12,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CDEX05005
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT FLOOR TRACK AT SEAT 23B IS CRACKED. (FILED CLOSED)REMOVED AND REPLACED THE SEAT FLOOR TRACK AT SEAT 23B IN REF TO AMM 25-21-11
